PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1994 | 66 | 4 | 315-322
Tytuł artykułu

On a result of Mahler on the decimal expansions of (nα)

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Czasopismo
Rocznik
Tom
66
Numer
4
Strony
315-322
Opis fizyczny
Daty
wydano
1994
otrzymano
1992-08-10
Twórcy
  • Department of Mathematics and Computer Science, Ben-Gurion University, Beer-Sheva 84105, Israel
  • Department of Mathematics, Rice University, Houston, Texas 77251, U.S.A.
Bibliografia
  • [AP] N. Alon and Y. Peres, Uniform dilations, J. Geom. Funct. Anal. 2 (1992), 1-28.
  • [B] M. Boshernitzan, Uniform distribution and Hardy fields, J. Analyse Math., to appear.
  • [C] J. R. Chen, On Professor Hua's estimate of exponential sums , Sci. Sinica 20 (1977), 711-719.
  • [G] S. Glasner, Almost periodic sets and measures on the torus, Israel J. Math. 32 (1979), 161-172.
  • [H] L. K. Hua, Introduction to Number Theory, Springer, New York, 1982.
  • [KN] L. Kuipers and H. Niederreiter, Uniform Distribution of Sequences, Wiley, New York, 1974.
  • [M] K. Mahler, Arithmetical properties of the digits of the multiples of an irrational number, Bull. Austral. Math. Soc. 8 (1973), 191-203.
  • [S] S. B. Stečkin, An estimate of a complete rational trigonometric sum, Analytic Number Theory, Mathematical Analysis and their Applications, Trudy Mat. Inst. Steklov. 143 (1977), 188-207, 211; English transl.: Proc. Steklov Inst. Math. (1980), 201-220.
  • [W] H. Weyl, Über die Gleichverteilung von Zahlen mod. Eins, Math. Ann. 77 (1916), 313-352.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-aav66i4p315bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.